# SDR 99ZZZX1430

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Baffle
- Part number: LW16974
- Condition: Cracked
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN BOLT HOLES MOUNTING FLANGE AND INNER SCREEN IN 90 DEGREE BENDS.
